# SDR YENA2024040800501

- Difficulty date: April 7, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 3,389 hours, 498 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7500 · Engine Bleed Air System
- Part: Controller
- Part number: 70418A020101
- Part serial: 7041806064
- Condition: Illuminated
- Location: Bleed Air
- Part time: 3,480 hours, 512 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#33, BOS-CDG. (ETOPS) 'AIR BLEED MAINT MSG ( 36-00-00-C CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY FAULT(S) INDICATED BY AIR BLEED );UNABLE TO ACCESS BMC 2 MENUS TO TEST. NO OTHER CORRELATED MESSAGES ANYWHERE. REMOVED AND REPLACED BMC 2 IAW AMM 36-11-34. OPS CHECK GOOD. MX-4 UPDATED PLACARD REMOVED.
